Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Several bloodclots in left upper arm. Been on blood thinner, took me off warfrian. Reasons ?

hey i had several bloodclots in my left upper arm after 9 monthes they took me off warfrian at the time the clots were gone i was off warfrian 30 days and they come back now i think there gone again i have been on blood thinner for 2 years they say my blood is ok this week it is 2.7 but my arm is killing me can you still get clots if your blood is that thin?m
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Hello and thank you for sending your question.

You have indicated that despite the fact you are on anticoagulation you have significant pain in your arms. The pain could possibly be related to some musculoskeletal problems such as a pinched nerve but in light of your history it is important that your doctor rule out additional blood clots.

It is theoretically possible to have a blood clot even if the blood is thinned with Coumadin. If that is the case the Coumadin needs to be changed to an alternative anticoagulants.

While it is unlikely that you have a blood clot it is important that you review this with your doctor so that appropriate diagnostic testing can be done.

Thanks again for sending your question.

Dr. Galamaga
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor